On Plane Curves with Double and Triple Points

  • Nancy Abdallah

Abstract

We describe in simple geometric terms the Hodge filtration on the cohomology $H^*(U)$ of the complement $U=\mathsf{P}^2 \setminus C$ of a plane curve $C$ with ordinary double and triple points. Relations to Milnor algebra, syzygies of the Jacobian ideal and pole order filtration on $H^2(U)$ are given.
Published
2016-08-19
How to Cite
Abdallah, N. (2016). On Plane Curves with Double and Triple Points. MATHEMATICA SCANDINAVICA, 119(1), 60-72. https://doi.org/10.7146/math.scand.a-24184
Section
Articles